# SDR SWAA2021080544387

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 17,627 hours, 7,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING W/O# 642152; FOUND AFT CARGO COMP. FLOOR PANEL #140BF DAMAGED / R&R AFT CARGO FLOOR PANEL #140BF PER THE MM 25-52-10
